| Model Number |
SY60WF |
| Medical Device Problem Codes |
Entrapment of Device (1212); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported during the intraocular lens (iol) implantation the surgeon had hard time inserting the intraocular lens into the eye.The iol was properly folded and loaded in to the cartridge no defect or damage on the cartridge neither on the unfolder.The iol was partially inserted in the eye.The procedure was completed with another lens during initial procedure.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).